# SDR AALA20160910002

- Difficulty date: September 10, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 48,958 hours, 19,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 537
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACKS NR 1, 2, 3, AND  4 HAVE WEAR ON TRACK TOP FLANGES AT BS 537.45 LBL AND RBL 24.75 AND 45.50. ACCOMPLISHED PERMANENT ROUTE OUT PLUG REPAIR IAW EA 254320.
